Translator Disclaimer
2015 Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations
Johnny Henderson, Xuewei Jiang
Involve 8(4): 629-636 (2015). DOI: 10.2140/involve.2015.8.629

Abstract

For the n-th order difference equation, Δnu = f(t,u,Δu,,Δn1u,λ), the solution of the boundary value problem satisfying Δi1u(t0) = Ai,1 i n 1, and u(t1) j=1maju(τj) = An, where t0,τ1,,τm,t1 , t0 < < t0 + n 1 < τ1 < < τm < t1, and a1,,am,A1,,An , is differentiated with respect to the parameter λ.

Citation

Download Citation

Johnny Henderson. Xuewei Jiang. "Differentiation with respect to parameters of solutions of nonlocal boundary value problems for difference equations." Involve 8 (4) 629 - 636, 2015. https://doi.org/10.2140/involve.2015.8.629

Information

Received: 12 May 2014; Revised: 21 May 2014; Accepted: 31 May 2014; Published: 2015
First available in Project Euclid: 22 November 2017

zbMATH: 1328.39003
MathSciNet: MR3366014
Digital Object Identifier: 10.2140/involve.2015.8.629

Subjects:
Primary: 34B08, 39A10
Secondary: 34B10

Rights: Copyright © 2015 Mathematical Sciences Publishers

JOURNAL ARTICLE
8 PAGES


SHARE
Vol.8 • No. 4 • 2015
MSP
Back to Top